Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Austin/San Antonio, TX

November 3, 2012Kinney County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Nov 3, 2012, 11:59 PM CDT for Kinney County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 3, 2012, 11:59 PM CDT (04:59 UTC)
Expired
Nov 4, 2012, 12:45 AM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX

County Kinney County, TX

The radar

The Laughlin AFB radar (KDFX), 28 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 980 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
980 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1882 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WWUS84 KEWX 040459
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 PM CDT SAT NOV 3 2012

TXZ183-202-040545-
KINNEY-VAL VERDE-
1159 PM CDT SAT NOV 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN VAL VERDE AND
WESTERN KINNEY COUNTIES UNTIL 1245 AM CDT...

AT 1156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF DEL RIO...MOVING EAST AT 
20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRACKETTVILLE...
  SPOFFORD...
  U.S. HIGHWAY 277...
  U.S. HIGHWAY 90...
  FARM TO MARKET ROAD 693...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2949 10049 2917 10033 2909 10066 2930 10087
TIME...MOT...LOC 0458Z 250DEG 16KT 2920 10070

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Nov 3, 6:58 PM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Nov 3, 6:58 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 PM CDT SAT NOV 3 2012

.DISCUSSION...
SEE AVIATION FOR 00Z TAF DISCUSSION.

&&

.AVIATION...
SCATTERED CONVECTION TO REMAIN FOCUSED OVER THE HILL COUNTY AND
AREAS EAST OF I-35 THIS EVENING. ASIDE FROM A EASTERLY WIND SHIFT
TO AFFECT THE I-35 TERMINALS...IMPACTS OF THE CONVECTION AND
INSTABILITY ALOFT ARE MAINLY ACCOUNTED FOR IN THE SLOW RETURN OF
OVERNIGHT CIG AND VSBY RESTRICTIONS. SPOTTY IFR OR WORSE
CONDITIONS COULD DEVELOP AS EARLY AS 03Z...BUT WRF SIMULATED GOES
PRODUCTS SUGGEST THE MAJORITY OF THE AREA REMAINING VFR THIS
EVENING IN THE PRESENCE OF CONSIDERABLE MID AND HIGH LEVEL CLOUDS. A
SMALL COMPLEX OF THUNDERSTORMS...POSSIBLY STEMMING FROM THE
CURRENT AREA OF STORMS NORTH OF THE BIG BEND AREA...IS ALSO
EXPECTED BY THE MESOSCALE MODELS TO AFFECT THE DRT AREA LATE THIS
EVENING AND WORK EAST INTO THE I-35 TERMINAL LOCATIONS AFTER 07Z.
BY DAYBREAK SUNDAY...CONVECTION IS EXPECTED TO BE MOSTLY EAST AND
SOUTH OF THE TAF SITES...AND A PERIOD OF IFR/MVFR CONDITIONS IS
EXPECTED IN THE LATE MORNING. THEN...WEAK SUBSIDENCE PATTERN IN
THE FLOW ALOFT SHOULD SHOULD HELP CLEAR SKIES IN THE AFTERNOON AND
EVENING HOURS.

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT SAT NOV 3 2012/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUED ACROSS EASTERN
AREAS DUE TO SOLAR HEATING AND AHEAD OF AN UPPER LEVEL SHEAR AXIS.
SCATTERED SHOWERS AND THUNDERSTORMS WERE ALSO DEVELOPING OVER THE
NORTHERN HILL COUNTRY NEAR A SURFACE BOUNDARY EXTENDING FROM
CENTRAL TEXAS INTO THE TRANS PECOS AND AHEAD OF AN UPPER LEVEL LOW
MOVING EAST ACROSS WESTERN TEXAS/SOUTHEASTERN NEW MEXICO. THE
SHOWERS AND THUNDERSTORMS OVER THE EAST WILL DISSIPATE EARLY THIS
EVENING WITH LOSS OF HEATING AFTER SUNSET AS THE SHEAR AXIS MOVES
EAST. THE HI-RES NMM AND ARW...AS WELL AS THE NAM CONTINUE TO
SHOW THE SHOWERS AND THUNDERSTORMS NEAR THE SURFACE BOUNDARY
ORGANIZING AND MOVING SOUTHEAST ACROSS SOUTH CENTRAL TEXAS TONIGHT
AS THE UPPER LEVEL LOW MOVES ACROSS CENTRAL TEXAS. WILL FOLLOW
THIS TREND AND GO WITH SCATTERED SHOWERS AND THUNDERSTORMS FOR
TONIGHT. STEEP LAPSE RATES AND MODERATE INSTABILITY SUGGEST THE
POTENTIAL FOR HAIL AND GUSTY WINDS.

SOME RESIDUAL SURFACE BOUNDARIES...SUFFICIENT MOISTURE AND SOLAR
HEATING WILL ALLOW FOR ISOLATED SHOWERS AND THUNDERSTORMS TO
DEVELOP ON SUNDAY. ANOTHER MAINLY SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS IS ON MONDAY INTO MONDAY NIGHT WHEN AN UPPER LEVEL
SHORT-WAVE DROPS SOUTHEAST ACROSS THE PLAINS FORCING A COLD FRONT
ACROSS SOUTH CENTRAL TEXAS. TEMPERATURES WILL REMAIN ABOVE AVERAGE
FOR TONIGHT THROUGH MONDAY. THE MAIN IMPACT OF THE FRONT AND
SURFACE HIGH BEHIND IT WILL BE TO DRY THE AIRMASS. FOR TUESDAY
THROUGH THURSDAY...THE BULK OF THE COLD ADVECTION PASSES WELL OFF
TO THE EAST WITH THE MUCH LOWER DEWPOINTS BEING THE MAIN REASON
THAT LOW TEMPERATURES WILL BE NEAR OR BELOW AVERAGE WHILE HIGH
TEMPERATURES REMAIN SLIGHTLY ABOVE AVERAGE. THE SURFACE HIGH MOVES
OFF TO THE EAST BY THURSDAY WITH SURFACE PRESSURE FALLS IN THE
PLAINS AHEAD OF A DEEP UPPER LEVEL LOW MOVING ACROSS THE WESTERN
STATES. A STRONG SOUTHERLY LOWER LEVEL FLOW RETURNS WITH RAPIDLY
INCREASING MOISTURE MAKING FRIDAY INTO SATURDAY FEEL HUMID WITH
WELL ABOVE AVERAGE TEMPERATURES. SOME STREAMER SHOWERS ARE
POSSIBLE SATURDAY IN THE EAST.

JUST BEYOND THIS FORECAST...THE GFS AND ECMWF DIFFER ON THE
PROGRESSION THE UPPER TROUGH AND STRONG COLD FRONT. THE GFS IS
FASTER BRINGING THEM THROUGH SATURDAY NIGHT INTO EARLY SUNDAY
WHILE THE ECMWF BRINGS THEM THROUGH SUNDAY NIGHT INTO EARLY
MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              63  82  62  82  55 /  50  20  10  30  10
AUSTIN BERGSTROM INTL AIRPORT  60  82  55  81  51 /  50  20  10  30  10
NEW BRAUNFELS MUNI AIRPORT     61  83  60  83  54 /  50  20  10  30  20
BURNET MUNI AIRPORT            60  79  57  80  52 /  50  20  10  30  10
DEL RIO INTL AIRPORT           64  83  63  86  59 /  50  20  10  20  20
GEORGETOWN MUNI AIRPORT        61  81  60  79  51 /  50  20  10  30  10
HONDO MUNI AIRPORT             62  84  62  84  58 /  50  20  10  30  20
SAN MARCOS MUNI AIRPORT        61  82  59  82  54 /  50  20  10  30  20
LA GRANGE - FAYETTE REGIONAL   62  81  61  80  54 /  50  20  10  30  10
SAN ANTONIO INTL AIRPORT       63  82  63  83  57 /  50  20  10  30  20
STINSON MUNI AIRPORT           63  83  64  83  58 /  50  20  10  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...24
Hazardous weather outlook, Nov 3, 4:45 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT SAT NOV 3 2012

TXZ171>173-183>194-202>209-217>225-228-042145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
445 PM CDT SAT NOV 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A FEW STRONG THUNDERSTORMS COULD AFFECT PORTIONS OF SOUTH CENTRAL
TEXAS THROUGH TONIGHT...ESPECIALLY ALONG AND NORTH OF A DEL RIO TO
BURNET LINE. THE MAIN CONCERN WITH THE STRONGER STORMS WILL BE
SMALL HAIL AND GUSTY WINDS. IN ADDITION... OCCASIONAL LIGHTNING
STRIKES AND BRIEF HEAVY RAINFALL WILL ACCOMPANY THE STRONGER
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Nov 3, 6:06 PM CDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT SAT NOV 3 2012

TXZ183-032345-
VAL VERDE-
606 PM CDT SAT NOV 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 645 PM
CDT...

AT 600 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR JUNO...MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAINFALL AMOUNTS UP TO 2
INCHES.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JUNO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3015 10082 2994 10108 3011 10128 3024 10115
TIME...MOT...LOC 2306Z 265DEG 6KT 3015 10115
Special weather statement, Nov 3, 7:49 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
749 PM CDT SAT NOV 3 2012

TXZ224-225-040115-
DE WITT-LAVACA-
749 PM CDT SAT NOV 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAVACA AND EASTERN
DEWITT COUNTIES UNTIL 815 PM CDT...

AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF THOMASTON...OR 15 MILES
SOUTHEAST OF YOAKUM...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPEAKS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2930 9663 2925 9666 2906 9693 2909 9699
      2904 9705 2908 9717 2921 9702
TIME...MOT...LOC 0049Z 291DEG 11KT 2912 9699
Special weather statement, Nov 3, 8:38 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT SAT NOV 3 2012

TXZ183-040230-
VAL VERDE-
838 PM CDT SAT NOV 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 930 PM
CDT...

AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF PANDALE...OR 30 MILES NORTH
OF LANGTRY...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PANDALE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3030 10175 3029 10124 3028 10124 3009 10141
      3007 10176 3025 10177
TIME...MOT...LOC 0138Z 295DEG 14KT 3024 10162
Special weather statement, Nov 3, 10:20 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1020 PM CDT SAT NOV 3 2012

TXZ183-040400-
VAL VERDE-
1020 PM CDT SAT NOV 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1100 PM
CDT...

AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF JUNO TO 14 MILES SOUTH OF JUNO...AND MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DEVILS RIVER STATE NATURAL AREA...
  FARM TO MARKET ROAD 189...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3028 10071 2980 10081 2984 10124 3027 10108
TIME...MOT...LOC 0318Z 273DEG 12KT 3023 10095 3008 10098
          2994 10107
Special weather statement, Nov 3, 10:41 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 PM CDT SAT NOV 3 2012

TXZ183-184-202-040430-
EDWARDS-KINNEY-VAL VERDE-
1041 PM CDT SAT NOV 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE...NORTHWESTERN KINNEY
AND WESTERN EDWARDS COUNTIES UNTIL 1130 PM CDT...

AT 1037 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
FLOUR MILLS TO 6 MILES NORTH OF DEL RIO...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LOMA ALTA...
  LAUGHLIN AFB...
  FLOUR MILLS...
  CARTA VALLEY...
  AMANDA...
  STANDART...
  VINEGARONE...
  KICKAPOO CAVERN STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3030 10083 3029 10029 2925 10052 2934 10098
      2937 10101
TIME...MOT...LOC 0341Z 278DEG 20KT 3026 10072 2946 10086
Special weather statement, Nov 3, 11:59 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 PM CDT SAT NOV 3 2012

TXZ183-202-040545-
KINNEY-VAL VERDE-
1159 PM CDT SAT NOV 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN VAL VERDE AND
WESTERN KINNEY COUNTIES UNTIL 1245 AM CDT...

AT 1156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF DEL RIO...MOVING EAST AT
20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRACKETTVILLE...
  SPOFFORD...
  U.S. HIGHWAY 277...
  U.S. HIGHWAY 90...
  FARM TO MARKET ROAD 693...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2949 10049 2917 10033 2909 10066 2930 10087
TIME...MOT...LOC 0458Z 250DEG 16KT 2920 10070

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 7:49 PM CDTSpecial Weather StatementEWXLavaca26 min
Nov 3, 8:38 PM CDTSpecial Weather StatementEWXVal Verde52 min
Nov 3, 10:20 PM CDTSpecial Weather StatementEWXVal Verde40 min
Nov 3, 10:41 PM CDTSpecial Weather StatementEWXEdwards49 min
Nov 3, 10:51 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde54 min
Nov 4, 1:24 AM CSTSpecial Weather StatementEWXVal Verde66 min
Nov 4, 2:51 AM CSTAreal Flood AdvisoryEWXBexar2 hr
Nov 4, 3:00 AM CSTSpecial Weather StatementEWXWilson30 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.